# SDR A6WA20840275

- Difficulty date: March 31, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AROUND PARKING BRAKE AT FS 202.75.  - - PARKING BRAKE AT FS 202.75 REPAIRED IAW REO 601R-53-11-563. .
